# SDR SB07036

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935842
- Part serial: 98329H3949
- Condition: Cracked
- Location: Cockpit
- Part time: 15,377 hours, 10,762 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO FLT 1908 - EN ROUTE FROM PBI TO DCA, THE FIRST OFFICER'S NR 5 EYEBROW WINDOW SHATTERED.  CAPTAIN ELECTED TO DIVERT TO MCO.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S NR 5 EYEBROW WINDOW PER MM 56-11-31.  AIRCRAFT OK FOR SERVICE.
